MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 11-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 100ml to infuse for over 46-hours.Flow rate: 2ml/hr.Procedure: unknown.Cathplace: unknown.Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the second of two reports.Refer to 2026095-2020-00010 for the first event.It was reported the medication flowed in faster than expected.The clinicians do tape the flow controller to the patient's abdomen, and some of the patients have said that when they took the controller off, the flow would slow.Additional information received 31-jan-2020 stated there were no known medical issues associated with the increase in rate administered.No medical treatment was required.The patient's were instructed to keep the pump at room temperature and not place it under the covers or under clothing.
 
Additional Manufacturer Narrative
The device history record for lot 0008013966 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 08 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to (b)(4), in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9700437
Report Number2026095-2020-00011
Device Sequence Number2824721
Product Code MEB
UDI-Device Identifier10680651135688
UDI-Public10680651135688
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberC270050
Device Catalogue Number101356805
Device Lot Number0008013966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU